Free Access
Volume 22, Number 1, January-March 2016
Page(s) 169 - 187
Published online 15 January 2016
  1. L. Ambrosio, N. Gigli, and G. Savaré, Gradient Flows in Metric Spaces and in the Space of Probability Measures. Lect. Math. ETH Zürich 2nd edition. Birkhäuser Verlag, Basel (2008). [Google Scholar]
  2. H. Brézis, Opérateurs maximaux monotones et semi-groupes de contractions dans les espaces de Hilbert. North-Holland Mathematics Studies, No. 5. Notas de Matemática (50). North-Holland Publishing Co., Amsterdam (1973). [Google Scholar]
  3. H. Brézis and A. Pazy, Convergence and approximation of semigroups of nonlinear operators in Banach spaces. J. Functional Analysis 9 (1972) 63–74. [CrossRef] [MathSciNet] [Google Scholar]
  4. E.A. Carlen and K. Craig, Contraction of the proximal map and generalized convexity of the Moreau−Yosida regularization in the 2-Wasserstein metric. Math. Mech. Complex Systems 1 (2013) 33–65. [CrossRef] [Google Scholar]
  5. J.A. Carrillo, M. Di Francesco, A. Figalli, T. Laurent, and D. Slepčev, Global-in-time weak measure solutions and finite-time aggregation for nonlocal interaction equations. Duke Math. J. 156 (2011) 229–271. [CrossRef] [MathSciNet] [Google Scholar]
  6. J. A. Carrillo, M. Di Francesco, A. Figalli, T. Laurent and D. Slepčev, Confinement in nonlocal interaction equations. Nonlin. Anal. 75 (2012) 550–558. [CrossRef] [Google Scholar]
  7. Ph. Clément and W. Desch, A Crandall-Liggett approach to gradient flows in metric spaces. J. Abstr. Differ. Equ. Appl. 1 (2010) 46–60. [MathSciNet] [Google Scholar]
  8. M.G. Crandall, Semigroups of nonlinear transformations in Banach spaces. In Contributions to nonlinear functional analysis Proc. of Sympos., Math. Res. Center, Univ. Wisconsin, Madison. Publ. Math. Res. Center Univ. Wisconsin, No. 27. Academic Press, New York (1971) 157–179. [Google Scholar]
  9. M.G. Crandall and T.M. Liggett, Generation of semi-groups of nonlinear transformations on general Banach spaces. Amer. J. Math. 93 (1971) 265–298. [CrossRef] [MathSciNet] [Google Scholar]
  10. N. Gigli, On the inverse implication of Brenier-McCann theorems and the structure of (P2(M),W2). Methods Appl. Anal. 18 (2011) 127–158. [CrossRef] [MathSciNet] [Google Scholar]
  11. J. Jost, Convex functionals and generalized harmonic maps into spaces of nonpositive curvature. Comment. Math. Helv. 70 (1995) 659–673. [CrossRef] [MathSciNet] [Google Scholar]
  12. U.F. Mayer, Gradient flows on nonpositively curved metric spaces and harmonic maps. Comm. Anal. Geom. 6 (1998) 199–253. [CrossRef] [MathSciNet] [Google Scholar]
  13. R.J. McCann, Existence and uniqueness of monotone measure-preserving maps. Duke Math. J. 80 (1995) 309–323. [CrossRef] [MathSciNet] [Google Scholar]
  14. F. Otto, Doubly degenerate diffusion equations as steepest descent, manuscript (1996). [Google Scholar]
  15. F. Otto, The geometry of dissipative evolution equations: the porous medium equation. Commun. Partial Differ. Equ. 26 (2001) 101–174. [Google Scholar]
  16. S. Rasmussen, Non-linear Semi-Groups, Evolution Equations and Product Integral Representations. Aarhus Universitet (1971). [Google Scholar]
  17. J. Rulla, Error analysis for implicit approximations to solutions to Cauchy problems. SIAM J. Numer. Anal. 33 (1996) 68–87. [CrossRef] [MathSciNet] [Google Scholar]
  18. K. Yosida, Functional Analysis. Classics in Mathematics. Springer-Verlag, Berlin (1995). Reprint of the sixth edition (1980). [Google Scholar]

Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.

Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.

Initial download of the metrics may take a while.